# SDR ASAA2020080232985

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,386 hours, 11,185 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE EGT INDICATED 961 FOR 2 SECONDS CLIMBING THROUGH 1000 AGL AFTER 27K BUMP TAKEOFF. GROUNDED - YES. PERFORMED EGT SYS CHK IAW B737-800 AMM 77-21-01. NO FAULTS. ENG #1 EGT TEMPS: S1 24.7, S2 24.09, S3 24.53, S4 25.34. PERFORMED PNEUMATIC LEAK CK OF #1 ENG NO LEAKS FOUND. REF AMM 71-00-00. REMOVED BORO PLUGS 13, 15, & 17. REF AMM FIM 71-06 TASK 805. NO DAMAGE. ACCOMP HPT BORO INSP IAW B737-800 AMM 72-00-00-200-807-F00 DRV PAD LEAK CK GOOD. PERFORMED GAS PATH PURE WATER CLEANING OF #1 ENG. REF AMM 72-00-00-100-803. OP CK GOOD. PERFORMED BLEED CROSSOVER CK & PWR ASSURANCE CK, TESTS PASS REF B737-800 FIM 71-06 TASK 805. COMPLETED EGT INSPECTION NO DEFECTS REF AMM 71-00-00-800-804-F00.
